# SDR SWAA2012122610834

- Difficulty date: December 18, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 64,715 hours, 54,490 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430
- Part serial: BN1132
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FOREFLAP UPPER SKIN WORN THROUGH NEAR INBOARD END.  REMOVED AND REPLACED FLAP.
